# SDR FDEA202103030549

- Difficulty date: March 3, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: ADA37501
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 DOOR AFT #2 STOP BEAM FOUND CRACK. CABIN - AT L3 DOOR CRACKED #2 STOP BEAM  REMOVED AND REPLACED AS PER   SRM 51-31-01-0G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
